Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 65, NWS Aberdeen, SD

June 7, 2007Faulk County, Hand County, Spink County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 7, 2007, 10:30 AM CDT for Faulk County, Hand County, Spink County, South Dakota. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2007, 10:30 AM CDT (15:30 UTC)
Expired
Jun 7, 2007, 10:50 AM CDT
In force
20 min
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

Counties Faulk County, SD, Hand County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 71 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 3.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-395 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KABR 071530
SVRABR
SDC049-059-115-071600-
/O.NEW.KABR.SV.W.0065.070607T1530Z-070607T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1030 AM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAND COUNTY IN CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  WEST CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 1100 AM CDT

* AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF ZELL...OR 13 MILES WEST OF
  REDFIELD...MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ZELL AND ROCKHAM AROUND 1040 AM CDT...

THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL
AND DAMAGING WINDS. TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4482 9894 4472 9869 4497 9850 4506 9893

$$
KEARNS
2 follow-up statements
000 
WWUS53 KABR 071543
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1043 AM CDT THU JUN 7 2007

SDC059-071553-
/O.CAN.KABR.SV.W.0065.000000T0000Z-070607T1600Z/
HAND SD-
1043 AM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR HAND COUNTY HAS BEEN
CANCELLED...

LAT...LON 4490 9886 4482 9864 4497 9850 4506 9893

$$

SDC049-115-071600-
/O.CON.KABR.SV.W.0065.000000T0000Z-070607T1600Z/
FAULK SD-SPINK SD-
1043 AM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR WEST CENTRAL SPINK AND SOUTHEASTERN FAULK COUNTIES...

AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR ZELL...OR 12 MILES WEST OF REDFIELD...
MOVING NORTHEAST AT 15 MPH.

LAT...LON 4490 9886 4482 9864 4497 9850 4506 9893

$$
KEARNS
000 
WWUS53 KABR 071550
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1050 AM CDT THU JUN 7 2007

SDC049-115-071600-
/O.CAN.KABR.SV.W.0065.000000T0000Z-070607T1600Z/
FAULK SD-SPINK SD-
1050 AM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SPINK AND
SOUTHEASTERN FAULK COUNTIES HAS BEEN CANCELLED...

LAT...LON 4490 9886 4482 9864 4497 9850 4506 9893

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:05 AM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Jun 7, 4:05 AM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
405 AM CDT THU JUN 7 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
MAIN CONCERNS TODAY CENTER AROUND PRECIP CHANCES AND WIND ADVISORY
POTENTIAL ACROSS THE ENTIRE CWA. STRONG SURFACE LOW NOW CENTERED
OVER THE ND/SD BORDER WITH JUST A FEW LIGHT SHOWERS MOVING NORTH
ACROSS THE SOUTHERN HALF OF SD. MANY THINGS TO WATCH FOR TODAY
INCLUDING TEMPERATURES AND WINDS...AS WELL AS PRECIP POTENTIAL. AS
SURFACE LOW MOVES NORTHEAST WRAP AROUND PRECIPITATION STILL
EXPECTED TO SWING THROUGH FROM WEST TO EAST ACROSS THE AREA. ALL
MODELS AND SREF DATA SHOWING VERY GOOD CHANCES FOR RAIN
TODAY...ALTHOUGH AMOUNTS SHOULD REMAIN LESS THAN A HALF INCH IN
MOST PLACES. ISSUED A WIND ADVISORY FOR TODAY BEGINNING MIDDAY
ACROSS THE WESTERN HALF OF THE CWA...THEN INCLUDING THE EASTERN
COUNTIES BY MID AFTERNOON. GUIDANCE SHOWING SUSTAINED WINDS AROUND
30 KTS IN MANY LOCATIONS. MODELS SHOW A VERY IMPRESSIVE PRESSURE
RISE BUBBLE MOVING THROUGH THE AREA THIS AFTERNOON. FEEL THE BEST
BET FOR ADVISORY WINDS WILL BE ACROSS CENTRAL SD. A BIT MORE
UNCERTAIN ACROSS THE EAST AS THE NEW 06Z NAM HAS TRENDED A BIT
SLOWER WITH FRONTAL PASSAGE AND ONSET OF STRONGER WINDS. BY THE
TIME THE STRONGER WINDS MAKE IT INTO EASTERN SD WE SHOULD BE
NEARING THE END OF STRONGEST DAYTIME HEATING AND IT MAY BE JUST A
BIT MORE DIFFICULT TO REALIZE CRITERIA. THERE WILL ALSO BE AN
ABUNDANCE OF CLOUDS/PRECIP ACROSS CENTRAL SD WHICH MAY ACT TO
DIMINISH WINDS SLIGHTLY. BUT ON THE OTHER HAND...CAA IS SO
IMPRESSIVE TODAY AND SOUNDINGS APPEAR TO MIX OUT JUST ENOUGH IN
THE LOWER LEVELS TO MIX DOWN STRONGER WINDS ALOFT. NEXT CHALLENGE
IS HIGH TEMPS. THE EAST WILL BE ABLE TO WARM INTO THE 70S MORE
THAN LIKELY AS ENOUGH WARM AIR WILL BE PRESENT BEFORE THE STRONG
COLD FRONT SWINGS THROUGH THE AREA. 850 MB TEMPS START OFF IN THE
MID TEENS TODAY EAST OF THE JAMES VALLEY BUT DROP INTO THE SINGLE
DIGITS BY LATE AFTERNOON. THE STORM SYSTEM MOVES EAST TONIGHT
MAKING WAY FOR SEASONABLE TEMPS AND DRY CONDITIONS FOR FRIDAY AND
FRIDAY NIGHT.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE UPPER FLOW WILL BE NEARLY ZONAL OVER THE UPPER MIDWEST
SATURDAY THROUGH THE DAY SUNDAY...THEN BECOMES SOUTHWESTERLY AS A
TROUGH DIGS FROM THE PACIFIC NORTHWEST TO ARIZONA AND A RIDGE
BUILDS OVER THE MISSISSIPPI VALLEY. THE RIDGE CONTINUES TO BUILD
EAST OF THE REGION ON MONDAY AS THE TROUGH BECOMES ORIENTED FROM
EASTERN OREGON TO COLORADO. THE TROUGH SLIDES EAST TUESDAY...REACHING
THE DAKOTAS LATE TUESDAY NIGHT...THEN GETS PUSHED TO THE NORTHEAST
AS A RIDGE BUILDS OVER THE SOUTHERN AND CENTRAL PLAINS.

AT THE SURFACE...HIGH PRESSURE WILL BE JUST EAST OF THE AREA
SATURDAY...WITH A TROUGH OVER THE WESTERN HIGH PLAINS. THE TROUGH
BROADENS SLIGHTLY TO ENCOMPASS THE ENTIRE PLAINS SATURDAY
NIGHT...THEN STRENGTHENS AND REMAINS OVER THE PLAINS THROUGH THE
DAY TUESDAY BEFORE FINALLY SLIDING EAST OF THE REGION TUESDAY
NIGHT. HIGH PRESSURE BEGINS TO NOSE OVER THE WESTERN HALF OF THE
STATE LATE TUESDAY NIGHT...THEN MOVES OVER THE PLAINS WEDNESDAY.
WITH THE SURFACE TROUGH BASICALLY SITTING OVER THE REGION THROUGH
MUCH OF THE PERIOD...LEFT A SMALL POP IN FROM SATURDAY AFTERNOON
THROUGH THE END OF THE PERIOD.

H85 TEMPS WILL BE IN THE TEENS TO LOWER 20S THROUGH THE
PERIOD...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED.

&&
.AVIATION...
A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY...WITH WINDS
SHIFTING TO THE NORTHWEST AND INCREASING INTO THE 25 TO 40 MPH
RANGE. THESE STRONG WINDS WILL OCCUR THROUGH AROUND 03Z. RAIN
SHOWERS WILL ALSO OVERSPREAD THE REGION FROM NORTHWEST TO
SOUTHEAST BEHIND THE FRONT...WITH CIGS GENERALLY EXPECTED TO FALL
INTO THE MVFR CATEGORY BETWEEN 1000-1500 FEET WITH THE SHOWERS.
VSBYS ARE EXPECTED TO REMAIN VFR.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM
     MDT/ THIS EVENING FOR BROWN-BUFFALO-CAMPBELL-CORSON-DEWEY-
     EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-
     SPINK-STANLEY-SULLY-WALWORTH.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
     FOR CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS.

MN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
     FOR BIG STONE-TRAVERSE.

&&

SHORT TERM...TT
LONG TERM...AP
AVIATION...AP
Hazardous weather outlook, Jun 7, 4:50 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
450 AM CDT THU JUN 7 2007

SDZ003>006-009-010-015>018-033>037-045-048-051-081000-
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
450 AM CDT THU JUN 7 2007 /350 AM MDT THU JUN 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS FROM 25 TO 35 MPH WILL DEVELOP BY MIDDAY
ACROSS CENTRAL SOUTH DAKOTA AND SPREAD EAST INTO THE JAMES RIVER
VALLEY BY EARLY AFTERNOON. WIND GUSTS NEAR 45 MPH ARE POSSIBLE. A
WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON
THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST
CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT
WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ007-008-011-019>023-081000-
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
450 AM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS FROM 25 TO 35 MPH WILL SPREAD INTO FAR
EASTERN SOUTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA BY MID
AFTERNOON. WIND GUSTS OVER 40 MPH ARE POSSIBLE. A WIND ADVISORY IS
IN EFFECT FROM MID AFTERNOON INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON
THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST
CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT
WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

TT

In the hours before

Local storm report, Jun 7, 4:57 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
457 AM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     NON-TSTM WND GST HAYTI                   44.66N 97.20W
06/07/2007  M59 MPH          HAMLIN             SD   EMERGENCY MNGR

            POWER LINES DOWN AND SEVERAL TREES DOWN AND/OR UPROOTED.
            SOME STRUCTURAL DAMAGE DUE TO FALLING TREES.

0235 AM     NON-TSTM WND GST ORTONVILLE              45.30N 96.44W
06/07/2007  M59 MPH          BIG STONE          MN   AWOS

&&

AP
Local storm report, Jun 7, 4:58 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
458 AM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     18 S PIERRE             44.11N 100.32W
06/06/2007  M60.00 MPH       LYMAN              SD   MESONET

            FT PIERRE RAWS SITE

0745 PM     TSTM WND GST     RELIANCE                43.88N 99.60W
06/06/2007  E60.00 MPH       LYMAN              SD   EMERGENCY MNGR

0820 PM     TSTM WND GST     3 NW MISSION RIDGE      44.72N 100.83W
06/06/2007  M65.00 MPH       STANLEY            SD   CO-OP OBSERVER

0905 PM     HAIL             8 N GLENHAM             45.65N 100.27W
06/06/2007  E0.88 INCH       CAMPBELL           SD   CO-OP OBSERVER

0945 PM     HAIL             CRAVENS CORNER          45.45N 98.93W
06/06/2007  M1.00 INCH       EDMUNDS            SD   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL WITH 40 TO 45 MPH WINDS.

0133 AM     NON-TSTM WND GST HAYTI                   44.66N 97.20W
06/07/2007  M59.00 MPH       HAMLIN             SD   EMERGENCY MNGR

            POWER LINES DOWN AND SEVERAL TREES DOWN AND/OR UPROOTED.
            SOME STRUCTURAL DAMAGE DUE TO FALLING TREES.

0235 AM     NON-TSTM WND GST ORTONVILLE              45.30N 96.44W
06/07/2007  M59.00 MPH       BIG STONE          MN   AWOS

&&

AP
Local storm report, Jun 7, 5:09 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
509 AM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             MOBRIDGE                45.54N 100.44W
06/06/2007  E0.88 INCH       WALWORTH           SD   PUBLIC

            REPORTED BY COCORAHS OBSERVER

&&

AP
Local storm report, Jun 7, 5:10 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
510 AM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     18 S PIERRE             44.11N 100.32W
06/06/2007  M60.00 MPH       LYMAN              SD   MESONET

            FT PIERRE RAWS SITE

0745 PM     TSTM WND GST     RELIANCE                43.88N 99.60W
06/06/2007  E60.00 MPH       LYMAN              SD   EMERGENCY MNGR

0820 PM     TSTM WND GST     3 NW MISSION RIDGE      44.72N 100.83W
06/06/2007  M65.00 MPH       STANLEY            SD   CO-OP OBSERVER

0855 PM     HAIL             MOBRIDGE                45.54N 100.44W
06/06/2007  E0.88 INCH       WALWORTH           SD   PUBLIC

            REPORTED BY COCORAHS OBSERVER

0905 PM     HAIL             8 N GLENHAM             45.65N 100.27W
06/06/2007  E0.88 INCH       CAMPBELL           SD   CO-OP OBSERVER

0945 PM     HAIL             CRAVENS CORNER          45.45N 98.93W
06/06/2007  M1.00 INCH       EDMUNDS            SD   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL WITH 40 TO 45 MPH WINDS.

0133 AM     NON-TSTM WND GST HAYTI                   44.66N 97.20W
06/07/2007  M59.00 MPH       HAMLIN             SD   EMERGENCY MNGR

            POWER LINES DOWN AND SEVERAL TREES DOWN AND/OR UPROOTED.
            SOME STRUCTURAL DAMAGE DUE TO FALLING TREES.

0235 AM     NON-TSTM WND GST ORTONVILLE              45.30N 96.44W
06/07/2007  M59.00 MPH       BIG STONE          MN   AWOS

&&

AP

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:01 PM CDTSevere Thunderstorm WarningABRJones, Stanley29 min
Jun 6, 7:06 PM CDTSevere Thunderstorm WarningABRJones, Lyman54 min
Jun 6, 8:07 PM CDTSevere Thunderstorm WarningABRDewey, Potter38 min
Jun 6, 8:16 PM CDTSevere Thunderstorm WarningABRPotter, Sully44 min
Jun 6, 8:35 PM CDTSevere Thunderstorm WarningABRDewey25 min
Jun 6, 8:40 PM CDTSevere Thunderstorm WarningABRCorson, Dewey, Walworth50 min
Jun 6, 8:58 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, Potter, Walworth32 min
Jun 6, 9:02 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey43 min
Jun 6, 9:11 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Walworth39 min
Jun 6, 9:41 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson49 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson43 min
Jun 6, 10:07 PM CDTSevere Thunderstorm WarningABRMcPherson23 min
Jun 6, 10:15 PM CDTSevere Thunderstorm WarningABRDay30 min
Jun 7, 4:15 AM CDTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 20 more17 hr
Jun 7, 12:06 PM CDTSevere Thunderstorm WarningABRDay36 min
Jun 7, 12:26 PM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts64 min
Jun 7, 12:37 PM CDTSevere Thunderstorm WarningABRRoberts8 min
Jun 7, 12:46 PM CDTSevere Thunderstorm WarningABRRoberts59 min
Jun 7, 1:06 PM CDTTornado WarningABRRoberts24 min
Jun 7, 1:09 PM CDTSevere Thunderstorm WarningABRCodington, Day, Grant, Roberts43 min
Jun 7, 1:41 PM CDTSevere Thunderstorm WarningABRRoberts19 min
Jun 7, 1:47 PM CDTSevere Thunderstorm WarningABRRoberts34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.